I have had chronic runny tummy for a long time, weak legs, chronic tiredness and frequent urination and wet, clammy body. The Dr did a stool test & it came back that I had a bacterial infection. After three days of taking the Purmycin I feel totally weak, vomiting,my tummy still running, clammy wet head and body. This is the third time since January that I have had a bout of vomiting. Is it the meds causing this or a reaction from the infection. I am booked to go for a colonoscopy and gastroscop, should I still go for it, I really didn't know that a bacterial infection could cause you to feel so ill.I also suffer from fibromyalgia and never know if it is that making me ill. I look forward to hearing your comments.
I'm taking 500gm 4xday Purmycin for bacterial infection. Vomiting,runny tummy,fever.Is it the meds?
- 5 Apr 2010 by gerti
- 20 April 2010
- bacterial infection
Hopefully you are feeling better by now.
Antibiotics can often upset your tummy, especially Purmycin. Try taking them with food as this may help to settle your stomach.
I think the other symptoms you describe are more likely to be from the bacterial infection than the Purmycin.
If the stomach upset is intolerable see your doctor again.
You should still go for your colonoscopy etc given your medical history.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
Updated 27 Feb 2012 • 1 answer
Updated 6 Aug 2018 • 2 answers
Updated 17 Nov 2015 • 1 answer
Updated 21 May 2018 • 1 answer